# SDR 07FDEA02449

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 694488012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 970 STR 27R-28R INTERCOSTAL.  REMOVED INTERCOSTAL REF SRM 51-30-2, REMOVED STIFFENERS REF SRM 51-30-2.  FABRICATED AND HEAT TREATED NEW INTERCOSTAL REF WO 2007-07-027 PN 69-44880-12.  TREATED AND PRIMED INTERCOSTAL REF SRM 51-10-2.  INSTALLED NEW INTERCOSTAL REF SRM 51-30-2.
